Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 86, NWS Birmingham, AL

June 1, 2013Clay County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 1, 2013, 6:36 PM CDT for Clay County, Talladega County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 6:36 PM CDT (23:36 UTC)
Expired
Jun 1, 2013, 7:15 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Talladega County, AL

The radar

The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS54 KBMX 012336
SVRBMX
ALC027-121-020015-
/O.NEW.KBMX.SV.W.0086.130601T2336Z-130602T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EAST CENTRAL ALABAMA...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 636 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  WALDO TO 10 MILES WEST OF ASHLAND TO PARKDALE...AND MOVING EAST AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...LINEVILLE...BARFIELD...ROSELLE...HOLLINS...CHANDLER
  SPRINGS...GUNTHERTOWN AND MILLERVILLE.

WINDS OF 60 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME 
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3314 8565 3310 8571 3311 8597 3309 8598
      3309 8600 3310 8601 3311 8633 3324 8611
      3343 8617 3335 8566 3331 8564
TIME...MOT...LOC 2336Z 280DEG 17KT 3333 8603 3323 8601
          3313 8617

$$

75
1 follow-up statement
949 
WWUS54 KBMX 012351
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
651 PM CDT SAT JUN 1 2013

ALC027-121-020015-
/O.CON.KBMX.SV.W.0086.000000T0000Z-130602T0015Z/
CLAY AL-TALLADEGA AL-
651 PM CDT SAT JUN 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TALLADEGA AND CLAY COUNTIES UNTIL 715 PM CDT...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WALDO TO 9 MILES WEST OF ASHLAND TO PARKDALE...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
  ASHLAND...LINEVILLE...GUNTHERTOWN...SPRINGHILL...MILLERVILLE...
  CLEVELAND CROSSROADS...MELLOW VALLEY AND CRAGFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3330 8565 3314 8565 3311 8570 3311 8597
      3309 8598 3310 8601 3310 8620 3311 8625
      3324 8611 3342 8608 3335 8567 3331 8564
TIME...MOT...LOC 2351Z 280DEG 17KT 3333 8599 3324 8597
          3313 8613

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:46 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 1, 3:46 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 PM CDT SAT JUN 1 2013

.DISCUSSION...

SCATTERED TO NUMEROUS SHOWERS HAVE DEVELOPED THIS AFTERNOON ACROSS
CENTRAL ALABAMA. MOST ARE BRIEF AND PRODUCING ONLY LIGHT RAINFALL
AMOUNTS. ALTHOUGH A FEW THUNDERSTORMS PRODUCING HEAVY RAIN AND
LIGHTNING HAVE DEVELOPED. LINE OF THUNDERSTORMS PUSHING ACROSS
MISSISSIPPI HAS BECOME LESS ORGANIZED OVER THE LAST COUPLE HOURS
WITH A CONSIDERABLE DECREASE IN LIGHTNING ACTIVITY. HAVE MADE
ADJUSTMENTS TO WEATHER AND POP GRIDS FOR THE REMAINDER OF THE
AFTERNOON AND EVENING HOURS TO ACCOUNT FOR THIS LINE MOVING INTO
NORTHWEST CENTRAL ALABAMA MUCH QUICKER THAN PREVIOUSLY THOUGHT AND
MODEL SOLUTIONS INDICATED. DIURNALLY DRIVEN ACTIVITY SHOULD DECREASE
WITH LOSS OF DAYTIME HEATING THIS EVENING...ESPECIALLY ACROSS THE
SOUTHEASTERN HALF OF THE AREA. JUST AHEAD OF THE APPROACHING
LINE...WOULD EXPECT SCATTERED ACTIVITY TO CONTINUE DEVELOPING AND
MERGING WITH THE MAIN LINE OF SHOWERS AND THUNDERSTORMS. NO SEVERE
WEATHER IS EXPECTED.

THROUGH THE EVENING...EXPECT THIS LINE TO GRADUALLY SLOW DOWN AND
CONTINUE TO WEAKEN AS WIND SHEAR DECREASES AND LOW LEVEL JET DOES
NOT SIGNIFICANTLY INCREASE. THE ACTUAL COLD FRONT REMAINS WELL BACK
TO OUR WEST CURRENTLY...AND MODELS SHOW REDEVELOPMENT ALONG IT LATE
TONIGHT AS IT APPROACHES CENTRAL ALABAMA. NOT CERTAIN HOW THE
AIRMASS WILL RECOVER GIVEN THE CLOUD COVER AND RAIN WHICH WILL
SPREAD ACROSS AT LEAST THE NORTHERN HALF OF THE AREA THIS EVENING.
WITH NO SIGNIFICANT INCREASE IN SHEAR...ACTIVITY ALONG THE FRONT
SHOULD REMAIN DISORGANIZED AND BELOW SEVERE LIMITS. TIMING WILL
LIKELY NEED ADJUSTING LATER TONIGHT ONCE THE FRONT CROSSES THE
MISSISSIPPI RIVER.

THE FRONT WILL SLOWLY SAG SOUTHWARD SUNDAY...HANGING UP ACROSS THE
SOUTHEAST SUNDAY NIGHT. EXPECT NUMEROUS TO WIDESPREAD SHOWERS AND
THUNDERSTORMS TOMORROW AND TOMORROW NIGHT FOR MUCH OF THE
AREA...WITH A DECREASE IN COVERAGE AFTER SUNSET. EXPECT COVERAGE TO
INCREASE AGAIN MONDAY SOUTH OF THE BOUNDARY. WITH LIMITED WIND
SHEAR...SEVERE STORMS ARE NOT EXPECTED. DRIER CONDITIONS WILL RETURN
TUESDAY AND WEDNESDAY WITH LITTLE CHANGE IN TEMPERATURES...AS WEAK
RIDGING SHIFTS ACROSS THE EASTERN CONUS.

FOR THE END OF THE WEEK...FORECAST GETS COMPLICATED WITH A WEAK
TROPICAL SYSTEM IN THE GULF...HIGH PRESSURE ANCHORED OFF THE
NORTHEASTERN SEABOARD...AND A TROUGH CROSSING THE PLAINS. MODELS
TAKE THE TROPICAL SYSTEM ACROSS NORTH FLORIDA...WITH LITTLE TO NO
EFFECTS SEEN LOCALLY. WEDGING ALONG THE APPALACHIANS COULD KEEP TEMPS
A FEW DEGREES COOLER IN THE EAST...BUT IT LOOKS WEAK AND QUICKLY
GETS SQUEEZED BETWEEN THE TROPICAL LOW AND APPROACHING SHORT WAVE.
BEST CHANCE OF RAIN WILL COME THURSDAY AND FRIDAY WITH A WEAK FRONT
CROSSING THE AREA. TEMPERATURES REMAIN SLIGHTLY ABOVE NORMAL WITH
HIGHS IN THE MID 80S TO AROUND 90 DEGREES AND OVERNIGHT LOWS IN THE
60S.

14

&&

.AVIATION...
18Z TAF DISCUSSION.

THE RADAR IS CURRENTLY SPECKLED WITH SCATTERED SHOWERS. THESE
SHOWERS SHOULD CONTINUE TO DEVELOP VERTICALLY WITH A FEW
THUNDERSTORMS EXPECTED THIS AFTERNOON. CONFIDENCE ON ANY
THUNDERSTORM IMPACTING THE TERMINALS IS RATHER LOW AND HAVE ONLY
INCLUDED VCSH IN THE TAFS FOR THIS AFTERNOON. SHOWERS AND
THUNDERSTORM ACTIVITY WILL DIMINISH NEAR SUNSET BEFORE A LINE OF
SHOWERS AND THUNDERSTORMS MOVE IN FROM THE NORTHWEST AROUND 07-08Z
AT THE NORTHERN TERMINALS. FURTHER TO THE SOUTH...MVFR
VISIBILITIES AND CEILINGS WILL BE POSSIBLE AS LOW LEVEL MOISTURE
INCREASES.

05/MA

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  82  64  83  61 /  60  80  50  20   0
ANNISTON    72  84  67  86  63 /  60  80  50  20  10
BIRMINGHAM  73  84  65  85  65 /  60  80  50  10   0
TUSCALOOSA  74  85  65  85  65 /  60  80  40  10  10
CALERA      72  85  68  86  64 /  60  80  50  20  10
AUBURN      71  85  69  86  68 /  20  60  50  30  10
MONTGOMERY  73  88  69  88  67 /  20  50  50  30  10
TROY        71  88  69  87  66 /  20  50  50  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 1, 12:39 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 PM CDT SAT JUN 1 2013

ALZ011>015-017>050-021745-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1239 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 4:50 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT SAT JUN 1 2013

ALZ030-012230-
SUMTER AL-
450 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 530
PM CDT...

AT 450 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 13 MILES SOUTHWEST OF KINTERBISH...OR 17 MILES SOUTH OF
CUBA...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUBA...
  YORK...
  KINTERBISH...
  WARD...
  OLD MALLARD AIRPORT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3235 8842 3238 8842 3239 8841 3242 8842
      3261 8829 3246 8805 3230 8821 3230 8842
      3231 8843 3234 8843
TIME...MOT...LOC 2150Z 215DEG 19KT 3224 8841

75
Special weather statement, Jun 1, 5:13 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
513 PM CDT SAT JUN 1 2013

ALZ031-032-012300-
GREENE AL-HALE AL-
513 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 600 PM CDT...

AT 513 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WALDEN QUARTERS TO
TISHABEE...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GREENSBORO...
  WEDGEWORTH...
  EVANSVILLE...
  FORKLAND...
  AKRON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3291 8778 3292 8742 3286 8742 3283 8744
      3283 8747 3277 8747 3258 8758 3256 8787
      3260 8790 3261 8787 3259 8786 3261 8784
      3263 8792 3260 8806 3261 8807
TIME...MOT...LOC 2213Z 257DEG 15KT 3278 8782 3263 8796

75
Special weather statement, Jun 1, 5:15 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT SAT JUN 1 2013

ALZ019-012300-
CALHOUN AL-
515 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALHOUN COUNTY UNTIL 600
PM CDT...

AT 515 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OXFORD LAKE...OR NEAR ANNISTON...MOVING NORTHEAST
AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FORT MCCLELLAN...
  JACKSONVILLE...
  PIEDMONT...
  WEAVER...
  JACKSONVILLE STATE UNIVERSITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3387 8564 3385 8564 3384 8559 3381 8559
      3377 8564 3366 8564 3360 8574 3356 8575
      3356 8579 3359 8580 3359 8591 3363 8598
      3397 8570 3395 8553 3389 8553
TIME...MOT...LOC 2215Z 225DEG 25KT 3364 8578

75
Special weather statement, Jun 1, 5:51 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT SAT JUN 1 2013

ALZ019-026>028-012330-
CALHOUN AL-CLAY AL-ST. CLAIR AL-TALLADEGA AL-
551 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SOUTHERN ST. CLAIR...
NORTHWESTERN CLAY AND SOUTHWESTERN CALHOUN COUNTIES UNTIL 630 PM
CDT...

AT 552 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVERSIDE TO SYCAMORE...AND
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA...
  WEST END-COBB TOWN...
  COBB TOWN...
  SAKS...
  OXFORD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3352 8581 3347 8589 3347 8582 3328 8584
      3313 8635 3364 8630 3375 8579
TIME...MOT...LOC 2252Z 247DEG 19KT 3359 8620 3326 8624

75
Special weather statement, Jun 1, 5:53 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT JUN 1 2013

ALZ033>035-040-012345-
BIBB AL-CHILTON AL-DALLAS AL-PERRY AL-
553 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHERN
DALLAS...SOUTHWESTERN CHILTON AND SOUTHERN BIBB COUNTIES UNTIL 645 PM
CDT...

AT 553 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HEIBERGER TO 6 MILES
SOUTHEAST OF MARION...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HARRISBURG...
  PAUL M GRIST STATE PARK...
  TALLADEGA NATIONAL FOREST...
  LAWLEY...
  PARNELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3247 8731 3287 8735 3302 8692 3267 8688
      3266 8692 3260 8691
TIME...MOT...LOC 2253Z 248DEG 14KT 3281 8724 3259 8722

75
Special weather statement, Jun 1, 6:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT SAT JUN 1 2013

ALZ024-025-020100-
JEFFERSON AL-SHELBY AL-
630 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY AND JEFFERSON COUNTIES
UNTIL 800 PM CDT...

AT 628 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARKADELPHIA TO 7 MILES
NORTH OF DEERLICK CREEK CAMPGROUNDS...AND MOVING EAST AT 35 MPH.

WIND GUSTS AROUND 35 MPH ARE EXPECTED WITH THESE STORMS. NOT ALL
AREAS WILL EXPERIENCE THE STORMS BUT THE OUTFLOW WINDS MAY STILL
GUSTS AT ALL LOCATIONS. ADDITIONAL STORMS ARE APPROACHING THE
BRIMINGHAM METRO FROM THE SOUTH SOUTHWEST AND WILL IMPACT SOUTHERN
AREAS OF THE MERTO BETWEEN 7 AND 8 PM. THESE STORMS MAY ALSO WEAKEN
BUT GUSTY WINDS ARE POSSIBLE.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GARDENDALE...
  HUEYTOWN...
  FULTONDALE...
  FAIRFIELD...
  BESSEMER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3384 8676 3376 8665 3376 8654 3356 8655
      3355 8648 3350 8648 3350 8638 3305 8689
      3310 8697 3316 8697 3317 8702 3324 8703
      3332 8718 3347 8734 3355 8719 3362 8717
      3363 8710 3369 8704 3378 8702 3384 8688
TIME...MOT...LOC 2328Z 273DEG 32KT 3382 8686 3335 8736

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:14 PM CDTSpecial Weather StatementBMXCherokee46 min
Jun 1, 4:34 PM CDTSpecial Weather StatementBMXClay41 min
Jun 1, 4:36 PM CDTSpecial Weather StatementBMXMarion39 min
Jun 1, 4:50 PM CDTSpecial Weather StatementBMXSumter40 min
Jun 1, 5:13 PM CDTSpecial Weather StatementBMXHale47 min
Jun 1, 5:15 PM CDTSpecial Weather StatementBMXCalhoun45 min
Jun 1, 5:51 PM CDTSpecial Weather StatementBMXTalladega39 min
Jun 1, 5:53 PM CDTSpecial Weather StatementBMXPerry52 min
Jun 1, 6:30 PM CDTSpecial Weather StatementBMXJefferson, Shelby90 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.